Loading...
Loading...

Go to the content (press return)

On critical values of L-functions of potentially automorphic motives

Author
Barrera, D.; Guerberoff, L.
Type of activity
Journal article
Journal
Manuscripta mathematica
Date of publication
2017-07-01
Volume
153
Number
3-4
First page
341
Last page
371
DOI
https://doi.org/10.1007/s00229-016-0900-9 Open in new window
Repository
http://hdl.handle.net/2117/108445 Open in new window
URL
https://link.springer.com/article/10.1007%2Fs00229-016-0900-9 Open in new window
Abstract
In this paper we prove a version of Deligne's conjecture for potentially automorphic motives, twisted by certain algebraic Hecke characters. The Hecke characters are chosen in such a way that we can use automorphic methods in the context of totally definite unitary groups.
Citation
Barrera, D., Guerberoff, L. On critical values of L-functions of potentially automorphic motives. "Manuscripta mathematica", 1 Juliol 2017, vol. 153, núm. 3-4, p. 341-371.

Participants

  • Barrera Salazar, Daniel Roberto  (author)
  • Guerberoff, Lucio  (author)

Attachments